# SDR 2004FA0000049

- Difficulty date: December 30, 2003
- Submitted: January 9, 2004
- Operation: General aviation
- Aircraft: N9666B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0955
- Engine: Lyc O360F1A6
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piston
- Part number: 98820041
- Condition: Broken
- Location: Mlg Actuator
- Component: Actuator
- Component part number: 98820152
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR ACTUATOR PISTON BROKE IN TWO PIECES ON GEARED PORTION.  CAUSING RT GEAR TO FAIL TO LOCK IN DOWN POSITION.  RESULT WAS GEAR UP LANDING.
